# SDR AALA201805019018

- Difficulty date: April 29, 2018
- Submitted: May 2, 2018
- Operation: Air carrier
- Aircraft: N756US
- Make and model: Airbus A319-112
- Aircraft serial: 1340
- Aircraft time: 42,269 hours, 30,399 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Defective
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT IS IN BASE MAINTENANCE. DURING OPERATIONAL TEST OF PASSENGER CREW DOOR DAMPING, FUNCTION IS NOT CORRECT AND DOOR SPEED DOES NOT DECREASE ON PAX CREW DOOR 841 AT FORWARD GALLEY AREA. REPLACED DOOR DAMPER PER AMM 52-11-14-400-001-B.
